# SDR SWAA2018012319259

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,370 hours, 8,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE COVER LENS CRACKED.  R&R LENS IAW MT.
